MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES INC. MEDICAL ACTION INDUSTRIES; CENTRAL VENOUS CATHETER DRESSING CHANGE KIT

MEDICAL ACTION INDUSTRIES INC. MEDICAL ACTION INDUSTRIES; CENTRAL VENOUS CATHETER DRESSING CHANGE KIT
Model Number 77433
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Chloraprep in cvc redress kit was dry.

Brand Name
MEDICAL ACTION INDUSTRIES
Common Device Name
CENTRAL VENOUS CATHETER DRESSING CHANGE KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES INC.
25 heywood rd
arden NC 28704
MDR Report Key17755291
Report Number17755291
Device Sequence Number6664510
Product Code PEZ
UDI-Device Identifier10809160189887
UDI-Public(01)10809160189887
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2023
Report Date (Section F) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77433
Device Catalogue Number77433
Device Lot Number306512
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/06/2023